# SDR ASAA2016073117557

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 1,576 hours, 512 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED ON HGS DISPLAY.  ACFT GROUNDED.  FAULT LIGHT NOT ACTIVE, HGS FLIGHT HISTORY SHOWS FC 80 & 81 WITH NO HISTORY.   ACCOMPLISHED HGS SYSTEM TEST, IAW SMM 34-36-00.  OPS NORMAL.
